Volume 5, Issue 3
An Exact Solution to Linear Programming Using an Interior Point Method

Zi-Luan Wei

J. Comp. Math., 5 (1987), pp. 264-271

Published online: 1987-05

Preview Full PDF 281 1973
Export citation
  • Abstract

This paper presents sufficient conditions for optimality of the Linear programing problem in the neighborhood of an optimal solution, and applies them to an interior point method for solving the LP problem. We show that after a finite number of iterations, an exact solution to the Lp problem is obtained by solving a linear system of equations under the assumptions that the primal and dual problems are both nondegenerate, and that the minimum value is bounded. If necessary, the dual solution can also be found.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-5-264, author = {Zi-Luan Wei }, title = {An Exact Solution to Linear Programming Using an Interior Point Method}, journal = {Journal of Computational Mathematics}, year = {1987}, volume = {5}, number = {3}, pages = {264--271}, abstract = { This paper presents sufficient conditions for optimality of the Linear programing problem in the neighborhood of an optimal solution, and applies them to an interior point method for solving the LP problem. We show that after a finite number of iterations, an exact solution to the Lp problem is obtained by solving a linear system of equations under the assumptions that the primal and dual problems are both nondegenerate, and that the minimum value is bounded. If necessary, the dual solution can also be found. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9549.html} }
TY - JOUR T1 - An Exact Solution to Linear Programming Using an Interior Point Method AU - Zi-Luan Wei JO - Journal of Computational Mathematics VL - 3 SP - 264 EP - 271 PY - 1987 DA - 1987/05 SN - 5 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9549.html KW - AB - This paper presents sufficient conditions for optimality of the Linear programing problem in the neighborhood of an optimal solution, and applies them to an interior point method for solving the LP problem. We show that after a finite number of iterations, an exact solution to the Lp problem is obtained by solving a linear system of equations under the assumptions that the primal and dual problems are both nondegenerate, and that the minimum value is bounded. If necessary, the dual solution can also be found.
Zi-Luan Wei . (1970). An Exact Solution to Linear Programming Using an Interior Point Method. Journal of Computational Mathematics. 5 (3). 264-271. doi:
Copy to clipboard
The citation has been copied to your clipboard